Presentación | Participantes | Bibliografía (DML-E) | Bibliografía adicional | Enlaces de interés | Otros proyectos DML | Ayuda  
INICIO | 20 de abril de 2024
  

Non-rectifiable limit sets of dimension one.

Título inglés Non-rectifiable limit sets of dimension one.
Título español Conjuntos límite no rectificables de dimensión uno.
Autor/es Bishop, Christopher J.
Organización Dep. Math. SUNY at Stony Brook, Stony Brook (New York), Estados Unidos
Revista 0213-2230
Publicación 2002, 18 (3): 653-684, 13 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés We construct quasiconformal deformations of convergence type Fuchsian groups such that the resulting limit set is a Jordan curve of Hausdorff dimension 1, but having tangents almost nowhere. It is known that no divergence type group has such a deformation. The main tools in this construction are (1) a characterization of tangent points in terms of Peter Jones' beta's, (2) a result of Stephen Semmes that gives a Carleson type condition on a Beltrami coefficient which implies rectifiability and (3) a construction of quasiconformal deformations of a surface which shrink a given geodesic and whose dilatations satisfy an exponential decay estimate away from the geodesic.
Clasificación UNESCO 120209
Palabras clave español Superficies Riemann ; Dimensión de Hausdorff ; Grupos fuchsianos ; Aplicaciones cuasiconformes ; Rectificación ; Curvas
Código MathReviews MR1954867
Código Z-Math Zbl 1064.30046
Icono pdf Acceso al artículo completo
Equipo DML-E
Instituto de Ciencias Matemáticas (ICMAT - CSIC)
rmm()icmat.es